| Model Number |
GF-UCT180 |
| Medical Device Problem Codes |
Crack (1135); Material Fragmentation (1261); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the ultrasound gastrovideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates chips from the pink probe cover, detached adhesive at the forceps cover, and chips on the adhesive on the light guide lens.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause for the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.